Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cesàro means of Fourier series on rotation groups


Author: Da Shan Fan
Journal: Proc. Amer. Math. Soc. 123 (1995), 1105-1114
MSC: Primary 43A75
MathSciNet review: 1231295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Cesàro means of Fourier series on rotation groups $ {\text{SO}}(3)$ and $ {\text{SO}}(4)$. On these two classical groups, we solve an open question recently posted in Harmonic analysis on classical groups [Springer-Verlag, Berlin, and Science Press, Beijing, 1991].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A75

Retrieve articles in all journals with MSC: 43A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1231295-0
PII: S 0002-9939(1995)1231295-0
Keywords: Fourier series, Cesàro means, rotation groups, Lebesgue constants
Article copyright: © Copyright 1995 American Mathematical Society